# SDR TSAA2024112600019

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (19.0" X 1.0") RH SIDE CONDUCTIVE FRAME TRAILING EDGE AT RUD STA 233~252.  CORROSION REMOVED LEVEL 1 AT RH SIDE CONDUCTIVE FRAME TRAILING EDGE AT RUD STA 233~252 FROM PN 65C31496-4 AFTER REMOVED SKIN THROUGH REPLACED CONDUCTIVE FRAME I.A.W B737-300 SRM 51-400 ALLOWABLE DAMAGE 1 (R134) & DWG 65
